You are doing what you need to be doing which is experimenting until you find what works for you. There is only one Cindy and that Cindy happens to have MS. You will just have to keep messing with meds and dosages until you find what works for you. I am not very helpful as I really don't take much for symptoms. I take baclofen and klonopin when I need it. I use adderall everyday for clearing out the brain fog. I take copaxone for progression. I have "bengay boots" every afternoon but I just ignore it. I am very lucky that I don't have any consistent pain issues.
I take a ton of supplements. Some of those I am convinced work, others I am not so sure about. Again it was a solid year or maybe more of just messing with stuff to figure out what was working for me. If you want more info about the supplements, just ask me. Most neurologists don't hold much stock in them. Mine is a firm believer in "if you think it is helping then by all means take it."
I hope someone else can offer more specific support to you. Hang in there, Cindy. It does get easier to manage after a while.
Thanks Gretchen for your reply. The flexeril seems to work when my legs get really sore and feel like they are tight. For now I am sticking with what I know works some. I can't seem to get away from the burn in my feet very long. We will see. I suppose if it gets worse I might be back on the Lyrica. Thanks again.
I have an appointment with my neuro day after tomorrow and have a whole list of stuff to discuss. Fish oil is one of them. I am also hoping that she has some insight to the ringing that I have been having in my ears the past week. I am hoping it is sinus related and not MS related. I have never had this before and it is sure annoying. Thanks again for the post. I am glad to hear you have found something that works and makes you feel good.
You may ask about these supplements. I take COQ10 with fish oil. But many people with MS are low on vit. D3. It must be D3 and no other form of D ( D is not absorbed or utilized by the body realy well). Also Niacin is supposed to be an anti-inlfammatory. It causes a horrible flush for the first few weeks, but it is part of why it works. There is anti-flush version but that one is known to be hard on your liver. The flush lasts about 30 minutes and is a bit like an allergic reaction. It is less noticable if you take it after a meal.